American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B68) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] David Harvey. A subquadratic algorithm for computing the $n$-th Bernoulli number. Math. Comp. 83 (2014) 2471-2477.
Abstract, references, and article information
View Article: PDF

[2] Kh. Hessami Pilehrood, T. Hessami Pilehrood and R. Tauraso. New properties of multiple harmonic sums modulo $p$ and $p$-analogues of Leshchiner's series. Trans. Amer. Math. Soc. 366 (2014) 3131-3159.
Abstract, references, and article information   
View Article: PDF

[3] A. Bayad and J. Chikhi. M\"obius inversion formulae for Apostol-Bernoulli type polynomials and numbers. Math. Comp. 82 (2013) 2327-2332.
Abstract, references, and article information   
View Article: PDF

[4] I-Chiau Huang. Algebraic structures of Euler numbers. Proc. Amer. Math. Soc. 140 (2012) 2945-2952.
Abstract, references, and article information   
View Article: PDF

[5] Dinesh S. Thakur. A note on numerators of Bernoulli numbers. Proc. Amer. Math. Soc. 140 (2012) 3673-3676.
Abstract, references, and article information
View Article: PDF

[6] Luis M. Navas, Francisco J. Ruiz and Juan L. Varona. Asymptotic estimates for Apostol-Bernoulli and Apostol-Euler polynomials. Math. Comp. 81 (2012) 1707-1722.
Abstract, references, and article information   
View Article: PDF

[7] Bruce C. Berndt and Byungchan Kim. Asymptotic expansions of certain partial theta functions. Proc. Amer. Math. Soc. 139 (2011) 3779-3788. MR 2823024.
Abstract, references, and article information   
View Article: PDF

[8] Zhi-Wei Sun. Arithmetic theory of harmonic numbers. Proc. Amer. Math. Soc. 140 (2012) 415-428. MR 2846311.
Abstract, references, and article information   
View Article: PDF

[9] Shigeru Kanemitsu, Hailong Li and Nianliang Wang. Weighted short-interval character sums. Proc. Amer. Math. Soc. 139 (2011) 1521-1532. MR 2763742.
Abstract, references, and article information   
View Article: PDF

[10] Arnold Adelberg, Shaofang Hong and Wenli Ren. Bounds of divided universal Bernoulli numbers and universal Kummer congruences. Proc. Amer. Math. Soc. 136 (2008) 61-71. MR 2350389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Zhi-Wei Sun and Donald M. Davis. Combinatorial congruences modulo prime powers. Trans. Amer. Math. Soc. 359 (2007) 5525-5553. MR 2327041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Zhi-Wei Sun. Binomial coefficients and quadratic fields. Proc. Amer. Math. Soc. 134 (2006) 2213-2222. MR 2213693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David Terhune. Evaluations of a class of double $L$-values. Proc. Amer. Math. Soc. 134 (2006) 1881-1889. MR 2215115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Joshua Holden. First-hit analysis of algorithms for computing quadratic irregularity. Math. Comp. 73 (2004) 939-948. MR 2031416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David Wright and Wenhua Zhao. D-log and formal flow for analytic isomorphisms of n-space. Trans. Amer. Math. Soc. 355 (2003) 3117-3141. MR 1974678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Joshua Holden. Comparison of algorithms to calculate quadratic irregularity of prime numbers. Math. Comp. 71 (2002) 863-871. MR 1885634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ewa Marciniak and Jacek Wesolowski. Asymptotic Eulerian expansions for binomial and negative binomial reciprocals. Proc. Amer. Math. Soc. 127 (1999) 3329-3338. MR 1637400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] H. M. Srivastava. Some rapidly converging series for $\zeta(2n+1)$. Proc. Amer. Math. Soc. 127 (1999) 385-396. MR 1610797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Takashi Agoh, Karl Dilcher and Ladislav Skula. Wilson quotients for composite moduli. Math. Comp. 67 (1998) 843-861. MR 1464140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Zhi Wei Sun. A congruence for primes . Proc. Amer. Math. Soc. 123 (1995) 1341-1346. MR 1242105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Djurdje Cvijović and Jacek Klinowski. New formulae for the Bernoulli and Euler polynomials at rational arguments . Proc. Amer. Math. Soc. 123 (1995) 1527-1535. MR 1283544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ladislav Skula. The orders of solutions of the Kummer system of congruences . Trans. Amer. Math. Soc. 343 (1994) 587-607. MR 1196218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] P. Moree, H. J. J. te Riele and J. Urbanowicz. Divisibility properties of integers $x,\ k$ satisfying $1\sp k+\cdots+(x-1)\sp k=x\sp k$ . Math. Comp. 63 (1994) 799-815. MR 1257577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Min King Eie. The special values at negative integers of Dirichlet series associated with polynomials of several variables . Proc. Amer. Math. Soc. 119 (1993) 51-61. MR 1148022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. Buhler, R. Crandall, R. Ernvall and T. Metsänkylä. Irregular primes and cyclotomic invariants to four million . Math. Comp. 61 (1993) 151-153. MR 1197511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. P. Buhler, R. E. Crandall and R. W. Sompolski. Irregular primes to one million . Math. Comp. 59 (1992) 717-722. MR 1134717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] R. Ernvall and T. Metsänkylä. Cyclotomic invariants for primes between $125\,000$ and $150\,000$ . Math. Comp. 56 (1991) 851-858. MR 1068819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Andrew Granville and H. S. Shank. Defining Bernoulli polynomials in ${\bf Z}/p{\bf Z}$ (a generic regularity condition) . Proc. Amer. Math. Soc. 108 (1990) 637-640. MR 998735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Francis Clarke. The universal von Staudt theorems . Trans. Amer. Math. Soc. 315 (1989) 591-603. MR 986687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jonathan W. Tanner and Samuel S. Wagstaff. New congruences for the Bernoulli numbers . Math. Comp. 48 (1987) 341-350. MR 866120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2